Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Small child, loss of sleep, stomach pain, worms in stomach. Taking zentyl. Due to gastric problem?

Hi, My son is of 3.8 years old, from past 5 days he was not sleeping properly . He will start crying after a 2 hours sleep, and giving answer as stomach is aching, i went to a pediatrician yesterday , he told a worms in the stomach, and gave the syrup Zentyl. he had that in yesterday night. still he did not slept properly. My neighbor suggested that he might have a gastric problem. what should i use to resolve this problem. please suggest me
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
The antiworm medication will take time to work.give him some pain killer for the pain prescribed by your doctor when he has pain.He might have a gastric problem but that should be better diagnosed by your doctor.If he does have a gastric problem he will need antacid medications for 10 days.You can try some enzyme preparations after meals and see whether the pain is subsiding or not.If the problem persists then contact your doctor.Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor